Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 176395, 7 pages
http://dx.doi.org/10.1155/2014/176395
Research Article

Local Fractional Function Decomposition Method for Solving Inhomogeneous Wave Equations with Local Fractional Derivative

1School of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China
2Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran

Received 17 November 2013; Accepted 9 December 2013; Published 2 January 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Shun-Qin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. D. Driver, Ordinary and Delay Differential Equations, vol. 20 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. Podlubny, Fractional differential equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  4. A. M. Wazwaz, Partial Differential Equations: Methods and Applications, Balkema, Rotterdam, The Netherlands, 2002.
  5. J. Fan and J. H. He, “Fractal derivative model for air permeability in hierarchic porous media,” Abstract and Applied Analysis, vol. 2012, Article ID 354701, 7 pages, 2012. View at Publisher · View at Google Scholar
  6. N. Heymans and I. Podlubny, “Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives,” Rheologica Acta, vol. 45, no. 5, pp. 765–771, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Karami, A. Babakhani, and D. Baleanu, “Existence results for a class of fractional differential equations with periodic boundary value conditions and with delay,” Abstract and Applied Analysis, vol. 2013, Article ID 176180, 8 pages, 2013. View at Publisher · View at Google Scholar
  8. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, Hackensack, NJ, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Hristov, “Heat-balance integral to fractional (half-time) heat diffusion sub-model,” Thermal Science, vol. 14, no. 2, pp. 291–316, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Hristov, “A short-distance integral-balance solution to a strong subdiffusion equation: a weak power-law profile,” International Review of Chemical Engineering, vol. 2, no. 5, pp. 555–563, 2010. View at Google Scholar
  11. H. Jafari and S. Seifi, “Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2006–2012, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. H. Jafari and H. Tajadodi, “He's variational iteration method for solving fractional Riccati differential equation,” International Journal of Differential Equations, vol. 2010, Article ID 764738, 8 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Atangana and A. Kılıçman, “Analytical solutions of boundary values problem of 2D and 3D poisson and biharmonic equations by homotopy decomposition method,” Abstract and Applied Analysis, vol. 2013, Article ID 380484, 9 pages, 2013. View at Publisher · View at Google Scholar
  15. C. Li and Y. Wang, “Numerical algorithm based on Adomian decomposition for fractional differential equations,” Computers and Mathematics with Applications, vol. 57, no. 10, pp. 1672–1681, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. C. Li, D. Qian, and Y. Chen, “On Riemann-Liouville and Caputo derivatives,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 562494, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher, Hong Kong, 2011.
  19. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  20. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013. View at Publisher · View at Google Scholar
  21. A. M. Yang, Y. Z. Zhang, and Y. Long, “The Yang-Fourier transforms to heat-conduction in a semi-infinite fractal bar,” Thermal Science, vol. 17, no. 3, pp. 707–713, 2013. View at Publisher · View at Google Scholar
  22. C. F. Liu, S. S. Kong, and S. J. Yuan, “Reconstructive schemes for variational iteration method within Yang-Laplace transform with application to fractal heat conduction problem,” Thermal Science, vol. 17, no. 3, pp. 715–721, 2013. View at Publisher · View at Google Scholar
  23. Y.-J. Hao, H. M. Srivastava, H. Jafari, and X.-J. Yang, “Helmholtz and diffusion equations associated with local fractional derivative operators involving the Cantorian and Cantor-type cylindrical coordinates,” Advances in Mathematical Physics, vol. 2013, Article ID 754248, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. X.-J. Yang, D. Baleanu, and J. A. Tenreiro Machado, “Systems of Navier-Stokes equations on Cantor sets,” Mathematical Problems in Engineering, vol. 2013, Article ID 769724, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M.-S. Hu, R. P. Agarwal, and X.-J. Yang, “Local fractional Fourier series with application to wave equation in fractal vibrating string,” Abstract and Applied Analysis, vol. 2012, Article ID 567401, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. J. Yang, D. Baleanu, and W. P. Zhong, “Approximation solutions for diffusion equation on Cantor time-space,” Proceeding of the Romanian Academy Series A, vol. 14, no. 2, pp. 127–133, 2013. View at Google Scholar